# SDR AALA202209060014

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N336SR
- Make and model: Boeing 737
- Aircraft serial: 44482
- Aircraft time: 4,343 hours, 1,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT LOOSE SEAT 33C. REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 33C, OPERATIONAL TEST OF EMERGENCY LIGHTS NORMAL PER AMM 33-51-00.
